Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 19, 2016, 7:09 PM EDT for DeKalb County, Fulton County, Gwinnett County, Georgia. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 19, 2016, 7:09 PM EDT (23:09 UTC)
- Expired
- Jul 19, 2016, 7:45 PM EDT
- In force
- 36 min
- Issued by
- NWS Atlanta, GA
Counties DeKalb County, GA, Fulton County, GA, Gwinnett County, GA
The radar
The Atlanta radar (KFFC), 44 km from the middle of the area, began a volume at 23:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 7:47 PM EDT | HAIL 1 | Stone Mountain, GA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.2 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1145 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 1195 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- -8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
126
WWUS82 KFFC 192309
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
709 PM EDT TUE JUL 19 2016
GAZ022-032>034-044-045-055-057-192345-
DEKALB GA-HENRY GA-COBB GA-NORTH FULTON GA-SOUTH FULTON GA-
CLAYTON GA-GWINNETT GA-FORSYTH GA-
709 PM EDT TUE JUL 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR DEKALB...NORTHWESTERN HENRY...
SOUTHEASTERN COBB...NORTH FULTON...SOUTH FULTON...NORTHERN CLAYTON...
GWINNETT AND SOUTHWESTERN FORSYTH COUNTIES UNTIL 745 PM EDT...
AT 709 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR COLLEGE PARK TO BERKELEY LAKE...AND MOVING
SOUTHEAST AT 15 MPH.
HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND HEAVY RAIN. MINOR FLASH
FLOODING IS ALSO POSSIBLE
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE
PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. WHEN WATER COVERS THE ROAD...REMEMBER TO
TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ATLANTA...LAWRENCEVILLE...DECATUR...SANDY SPRINGS...ROSWELL...JOHNS
CREEK... ALPHARETTA...SMYRNA...DUNWOODY...EAST
POINT...DULUTH...STOCKBRIDGE...FOREST
PARK...SNELLVILLE...SUWANEE...RIVERDALE...COLLEGE
PARK...LILBURN...CHAMBLEE AND NORCROSS.
LAT...LON 3373 8459 3373 8458 3375 8458 3417 8423
3389 8391 3364 8415 3364 8418 3362 8417
3353 8426 3357 8447 3365 8448 3370 8462
TIME...MOT...LOC 2309Z 300DEG 14KT 3365 8452 3397 8418
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 19, 2:55 PM EDT, 4 hours 14 minutes earlier.
Area forecast discussion, Jul 19, 2:55 PM EDT, 4 hours 14 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 255 PM EDT TUE JUL 19 2016 .SHORT TERM /Tonight through Wednesday Night/... Models in general agreement with the H5 high building over the middle of the country putting the CWA in a weak northwest flow. What the models disagree on is how far the surface boundary...currently over KY/TN...moves into the state which would bring a little more stable air into the CWA for Wednesday afternoon. The NAM keeps it out of the state while the GFS puts it into central GA Wednesday. GFS has been pushing this back in time with each run and am leaning toward a NAM solution. Will therefore keep chance pops across central GA Wednesday afternoon and slight chance north with the exception of the mountains where differential heating on the slopes should keep a least a chance of tsra during the afternoon. Although max temps on Wednesday will be mostly in the mid 90s...heat index values will be below advisory criteria. 17 .LONG TERM /Thursday through Tuesday/... No changes from previous forecast. Previous long term discussion follows... 39 LONG TERM /Wednesday Night through Monday/... Again looking at large...east-west oriented upper ridge as primary feature in CONUS weather pattern during long term period. Ridge just a tad weaker than earlier forecasts but still will steer flow around the central and mid-south states. Could see a batch of moisture on the periphery of ridge...associated with overnight storms and weak lift thurs and thurs night in the state but not hanging my hat on anything widespread. Hard to see any real drying in this current set of models. Have kept chc pops in the afternoon and slight chc pops in the evening and overnight thru fcst. Still no signs of tropical development in Atlantic basin. Would be nice to see some shift in that pattern if only to allow a few weak storms into the Gulf to increase rainfall and drop temps here. This spotty convection is not helping relieve growing drought conditions. SNELSON && .AVIATION... 18Z Update... Band of convection moving across CSG/MCN areas...should be out of both areas by mid afternoon. Expect scattered tsra to develop across north GA and move into central GA later this afternoon with all activity diminishing after sunset. Some drier air moving into the CWA Wednesday but could see isolated to scattered tsra develop again Wednesday afternoon. Winds will be light west to northwest through the forecast. //ATL Confidence...18Z Update... Medium on convection. High on remaining elements. 17 && .PRELIMINARY POINT TEMPS/POPS... Athens 71 96 73 95 / 50 20 20 20 Atlanta 73 94 74 95 / 50 20 20 20 Blairsville 67 92 67 90 / 50 40 20 30 Cartersville 71 96 72 95 / 50 20 20 20 Columbus 74 96 75 97 / 50 30 20 20 Gainesville 71 94 72 93 / 50 20 20 20 Macon 72 96 73 97 / 50 30 20 30 Rome 72 97 71 97 / 50 20 20 20 Peachtree City 71 95 72 95 / 50 20 20 20 Vidalia 74 96 74 95 / 50 30 20 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...17 LONG TERM....39 AVIATION...17
Hazardous weather outlook, Jul 19, 10:38 AM EDT, 8 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1038 AM EDT TUE JUL 19 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-201000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1038 AM EDT TUE JUL 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... SCATTERED THUNDERSTORMS ARE EXPECTED OVER NORTH AND CENTRAL GEORGIA... MAINLY BETWEEN 1PM AND 10PM. A FEW OF THESE STORMS COULD BE STRONG TO SEVERE. WEATHER HAZARDS EXPECTED... WIND GUSTS BETWEEN 45 AND 65 MPH... FREQUENT LIGHTNING AND LOCALLY HEAVY RAIN ARE THE MAIN STORM THREATS TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON AND EVENING. SOME STORMS MAY PRODUCE ISOLATED AREAS OF DAMAGING WINDS...FREQUENT LIGHTNING AND VERY HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA...OR ON TWITTER USING THE HANDLE AT NWSATLANTA OR HASHTAG GAWX.
In the hours before
Special weather statement, Jul 19, 6:29 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
629 PM EDT TUE JUL 19 2016
GAZ061-062-074>076-192300-
GLASCOCK GA-WASHINGTON GA-JEFFERSON GA-HANCOCK GA-WARREN GA-
629 PM EDT TUE JUL 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR GLASCOCK...NORTHEASTERN
WASHINGTON...NORTHWESTERN JEFFERSON...EASTERN HANCOCK AND SOUTHERN
WARREN COUNTIES UNTIL 700 PM EDT...
AT 629 PM EDT...A STRONG THUNDERSTORM WAS OVER GIBSON...MOVING
SOUTHWEST AT 15 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
GIBSON...AVERA...MITCHELL...EDGE HILL...EDGEHILL...REESE...BEALL
SPRINGS... SHOALS...DOWNS...HAMBURG STATE PARK AND AGRICOLA.
LAT...LON 3341 8263 3324 8247 3305 8269 3323 8284
TIME...MOT...LOC 2229Z 051DEG 14KT 3327 8261Special weather statement, Jul 19, 6:30 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
630 PM EDT TUE JUL 19 2016
GAZ027-036-038-192300-
MADISON GA-OGLETHORPE GA-CLARKE GA-
630 PM EDT TUE JUL 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MADISON...NORTHWESTERN
OGLETHORPE AND NORTHEASTERN CLARKE COUNTIES UNTIL 700 PM EDT...
AT 630 PM EDT...A STRONG THUNDERSTORM WAS NEAR COMER...OR NEAR
DANIELSVILLE...MOVING SOUTHWEST AT 15 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DANIELSVILLE...COMER...WINTERVILLE...COLBERT...ARNOLDSVILLE...HULL...
ATHENS-CLARKE COUNTY...SMITHONIA...NEESE...DIAMOND HILL...WATSON MILL
BRIDGE STATE PARK...PAOLI AND DUNLAP.
LAT...LON 3412 8305 3412 8304 3388 8310 3397 8339
3419 8324
TIME...MOT...LOC 2230Z 023DEG 14KT 3409 8318Special weather statement, Jul 19, 6:39 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
639 PM EDT TUE JUL 19 2016
GAZ041-042-192315-
CARROLL GA-HARALSON GA-
639 PM EDT TUE JUL 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CARROLL AND HARALSON
COUNTIES UNTIL 715 PM EDT...
AT 639 PM EDT...A STRONG THUNDERSTORM WAS OVER BUCHANAN...MOVING
SOUTHWEST AT 15 MPH.
HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL AND FREQUENT
CLOUD TO GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BUCHANAN...BREMEN...TALLAPOOSA...BOWDON...MOUNT ZION AND WACO.
LAT...LON 3390 8530 3383 8510 3353 8527 3354 8532
3380 8537
TIME...MOT...LOC 2239Z 023DEG 14KT 3380 8524Special weather statement, Jul 19, 7:03 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
703 PM EDT TUE JUL 19 2016
GAZ066-078-192330-
HARRIS GA-TROUP GA-
703 PM EDT TUE JUL 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HARRIS AND SOUTHERN
TROUP COUNTIES UNTIL 730 PM EDT...
AT 703 PM EDT...A STRONG THUNDERSTORM WAS NEAR LAGRANGE...MOVING
SOUTHWEST AT 15 MPH.
HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN. FLASH FLOODING ALSO POSSIBLE
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE
PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. WHEN WATER COVERS THE ROAD...REMEMBER TO
TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE LAGRANGE...WEST
POINT...ROCKY POINT...ABBOTTSFORD...STATE LINE PARK... BAUGHS
CROSSROADS...JONES CROSSROADS...PIEDMONT HEIGHTS...CANNONVILLE...
SMITHS CROSSROAD...LONG CANE AND SOUTHERN HARBOR.
LAT...LON 3311 8503 3294 8492 3279 8515 3284 8517
3284 8515 3285 8516 3285 8517 3291 8520
3308 8523
TIME...MOT...LOC 2303Z 060DEG 11KT 3299 8505Special weather statement, Jul 19, 7:05 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
705 PM EDT TUE JUL 19 2016
GAZ038-039-051-062-192330-
TALIAFERRO GA-OGLETHORPE GA-WILKES GA-WARREN GA-
705 PM EDT TUE JUL 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...SOUTHERN
OGLETHORPE...WILKES AND NORTHERN WARREN COUNTIES UNTIL 730 PM EDT...
AT 705 PM EDT...A STRONG THUNDERSTORM WAS OVER WASHINGTON...MOVING
SOUTHWEST AT 35 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WASHINGTON...TIGNALL...RAYLE...SHARON...CAMAK...LYNEVILLE...CELESTE..
.
HOLLIDAY PARK...LUNDBERG...CARTERS GROVE...RAYTOWN...MESENA...NEWTOWN...
METASVILLE...AONIA...SANDY CROSS...ROCKY CREEK FIRE DEPT....PHILOMATH...
CADLEY AND FICKLIN.
LAT...LON 3364 8254 3364 8257 3365 8258 3363 8258
3364 8259 3363 8261 3363 8262 3362 8262
3361 8265 3346 8259 3343 8260 3365 8296
3366 8295 3368 8297 3369 8302 3376 8313
3391 8273 3380 8258 3369 8251
TIME...MOT...LOC 2305Z 065DEG 36KT 3374 8277Special weather statement, Jul 19, 7:09 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
709 PM EDT TUE JUL 19 2016
GAZ022-032>034-044-045-055-057-192345-
DEKALB GA-HENRY GA-COBB GA-NORTH FULTON GA-SOUTH FULTON GA-
CLAYTON GA-GWINNETT GA-FORSYTH GA-
709 PM EDT TUE JUL 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR DEKALB...NORTHWESTERN HENRY...
SOUTHEASTERN COBB...NORTH FULTON...SOUTH FULTON...NORTHERN CLAYTON...
GWINNETT AND SOUTHWESTERN FORSYTH COUNTIES UNTIL 745 PM EDT...
AT 709 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR COLLEGE PARK TO BERKELEY LAKE...AND MOVING
SOUTHEAST AT 15 MPH.
HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND HEAVY RAIN. MINOR FLASH
FLOODING IS ALSO POSSIBLE
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE
PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. WHEN WATER COVERS THE ROAD...REMEMBER TO
TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ATLANTA...LAWRENCEVILLE...DECATUR...SANDY SPRINGS...ROSWELL...JOHNS
CREEK... ALPHARETTA...SMYRNA...DUNWOODY...EAST
POINT...DULUTH...STOCKBRIDGE...FOREST
PARK...SNELLVILLE...SUWANEE...RIVERDALE...COLLEGE
PARK...LILBURN...CHAMBLEE AND NORCROSS.
LAT...LON 3373 8459 3373 8458 3375 8458 3417 8423
3389 8391 3364 8415 3364 8418 3362 8417
3353 8426 3357 8447 3365 8448 3370 8462
TIME...MOT...LOC 2309Z 300DEG 14KT 3365 8452 3397 8418The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 8:06 PM EDT | Special Weather Statement | FFC | Floyd | 24 min |
| Jul 18, 8:23 PM EDT | Special Weather Statement | FFC | Dooly | 37 min |
| Jul 18, 8:27 PM EDT | Special Weather Statement | FFC | Carroll | 33 min |
| Jul 18, 9:03 PM EDT | Special Weather Statement | FFC | Haralson | 27 min |
| Jul 18, 9:26 PM EDT | Special Weather Statement | FFC | Haralson | 49 min |
| Jul 18, 9:42 PM EDT | Severe Thunderstorm Warning | FFC | Haralson, Polk | 33 min |
| Jul 18, 9:46 PM EDT | Special Weather Statement | FFC | Taylor | 29 min |
| Jul 19, 11:51 AM EDT | Special Weather Statement | FFC | Troup | 39 min |
| Jul 19, 12:08 PM EDT | Special Weather Statement | FFC | Coweta | 52 min |
| Jul 19, 12:14 PM EDT | Special Weather Statement | FFC | Meriwether | 31 min |
| Jul 19, 12:20 PM EDT | Special Weather Statement | FFC | Bibb | 40 min |
| Jul 19, 12:47 PM EDT | Special Weather Statement | FFC | Pike, Talbot, Upson | 43 min |
| Jul 19, 1:10 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee, Talbot | 35 min |
| Jul 19, 1:21 PM EDT | Special Weather Statement | FFC | Twiggs | 39 min |
| Jul 19, 1:22 PM EDT | Special Weather Statement | FFC | Upson | 38 min |
| Jul 19, 1:25 PM EDT | Special Weather Statement | FFC | Peach | 35 min |
| Jul 19, 1:45 PM EDT | Special Weather Statement | FFC | Bleckley | 45 min |
| Jul 19, 1:51 PM EDT | Special Weather Statement | FFC | Houston | 39 min |
| Jul 19, 1:54 PM EDT | Special Weather Statement | FFC | Marion | 36 min |
| Jul 19, 2:02 PM EDT | Special Weather Statement | FFC | Taylor | 28 min |
| Jul 19, 2:09 PM EDT | Special Weather Statement | FFC | Treutlen | 36 min |
| Jul 19, 2:12 PM EDT | Special Weather Statement | FFC | Schley | 33 min |
| Jul 19, 2:19 PM EDT | Special Weather Statement | FFC | Sumter | 26 min |
| Jul 19, 2:20 PM EDT | Special Weather Statement | FFC | Chattahoochee | 25 min |
| Jul 19, 2:21 PM EDT | Special Weather Statement | FFC | Pulaski | 39 min |
| Jul 19, 2:30 PM EDT | Special Weather Statement | FFC | Harris | 30 min |
| Jul 19, 2:32 PM EDT | Special Weather Statement | FFC | Lamar | 28 min |
| Jul 19, 2:52 PM EDT | Special Weather Statement | FFC | Montgomery, Treutlen, Wheeler | 23 min |
| Jul 19, 3:01 PM EDT | Special Weather Statement | FFC | Lamar | 29 min |
| Jul 19, 3:11 PM EDT | Special Weather Statement | FFC | Crisp, Dooly, Pulaski, Sumter, Wilcox | 34 min |
| Jul 19, 3:21 PM EDT | Special Weather Statement | FFC | Bibb | 24 min |
| Jul 19, 3:34 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Twiggs | 26 min |
| Jul 19, 3:39 PM EDT | Special Weather Statement | FFC | Dodge | 36 min |
| Jul 19, 3:50 PM EDT | Severe Thunderstorm Warning | FFC | Telfair | 25 min |
| Jul 19, 3:52 PM EDT | Special Weather Statement | FFC | Spalding | 23 min |
| Jul 19, 3:54 PM EDT | Special Weather Statement | FFC | Crisp | 36 min |
| Jul 19, 4:12 PM EDT | Special Weather Statement | FFC | Bibb | 33 min |
| Jul 19, 4:15 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens | 30 min |
| Jul 19, 4:20 PM EDT | Special Weather Statement | FFC | Bartow | 25 min |
| Jul 19, 4:27 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Putnam | 48 min |
| Jul 19, 4:32 PM EDT | Special Weather Statement | FFC | Meriwether | 28 min |
| Jul 19, 4:34 PM EDT | Special Weather Statement | FFC | Baldwin | 26 min |
| Jul 19, 5:00 PM EDT | Special Weather Statement | FFC | Jones | 30 min |
| Jul 19, 5:13 PM EDT | Special Weather Statement | FFC | Heard | 32 min |
| Jul 19, 5:14 PM EDT | Special Weather Statement | FFC | Hall | 31 min |
| Jul 19, 5:17 PM EDT | Special Weather Statement | FFC | Floyd | 28 min |
| Jul 19, 5:18 PM EDT | Special Weather Statement | FFC | Jefferson | 27 min |
| Jul 19, 5:22 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson, Washington | 38 min |
| Jul 19, 5:24 PM EDT | Special Weather Statement | FFC | Washington | 36 min |
| Jul 19, 5:39 PM EDT | Special Weather Statement | FFC | Coweta | 36 min |
| Jul 19, 5:40 PM EDT | Special Weather Statement | FFC | Jefferson | 35 min |
| Jul 19, 5:45 PM EDT | Special Weather Statement | FFC | Coweta | 30 min |
| Jul 19, 5:51 PM EDT | Special Weather Statement | FFC | Glascock | 24 min |
| Jul 19, 5:52 PM EDT | Special Weather Statement | FFC | Madison | 23 min |
| Jul 19, 5:54 PM EDT | Special Weather Statement | FFC | Heard | 36 min |
| Jul 19, 6:01 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Heard | 44 min |
| Jul 19, 6:10 PM EDT | Special Weather Statement | FFC | Troup | 35 min |
| Jul 19, 6:14 PM EDT | Severe Thunderstorm Warning | FFC | Troup | 46 min |
| Jul 19, 6:18 PM EDT | Special Weather Statement | FFC | Douglas | 27 min |
| Jul 19, 6:23 PM EDT | Special Weather Statement | FFC | Coweta | 37 min |
| Jul 19, 6:24 PM EDT | Special Weather Statement | FFC | DeKalb | 36 min |
| Jul 19, 6:29 PM EDT | Special Weather Statement | FFC | Glascock | 31 min |
| Jul 19, 6:30 PM EDT | Special Weather Statement | FFC | Madison | 30 min |
| Jul 19, 6:32 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Fulton | 43 min |
| Jul 19, 6:36 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard, Meriwether, Troup | 39 min |
| Jul 19, 6:39 PM EDT | Special Weather Statement | FFC | Haralson | 36 min |
| Jul 19, 6:58 PM EDT | Flash Flood Warning | FFC | Fulton | 6 hr |
| Jul 19, 7:03 PM EDT | Special Weather Statement | FFC | Troup | 27 min |
| Jul 19, 7:05 PM EDT | Special Weather Statement | FFC | Wilkes | 25 min |
| Jul 19, 7:17 PM EDT | Special Weather Statement | FFC | Clayton, Coweta, Fayette | 28 min |
| Jul 19, 7:20 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 25 min |
| Jul 19, 7:40 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett, Rockdale | 50 min |
| Jul 19, 7:44 PM EDT | Special Weather Statement | FFC | Wilkes | 31 min |
| Jul 19, 7:53 PM EDT | Special Weather Statement | FFC | Clayton | 37 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.